# SDR DL72L980176

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY LIGHTS BLINKING.  REPLACED BATTERY PACK, OPERATION GOOD.
